# SDR QXEA2014012100041

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 71-94
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 IS CORRODED.  BLENDED SEAT TRACK  AT BS 71.2-94.8 IAW SRM 53-20-49, FIG.201.  FOUND OUT OF LIMITS IAW SRM 53-20-49.  SEAT TRACK NR 5 REPLACED.
